# SDR Q2SA20161226336

- Difficulty date: December 26, 2016
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. LOWER FUSELAGE FWD CARGO COMPARTMENT BS500F TO BS500G BETWEEN S-27L AND S-27R, INNER SKIN WITH CORROSION AT DRAIN VALVES AREA. SKIN PANEL REPLACED WITH NRI 1-196, FOR MATERIAL AND RECORDS SEE NRI 1-196.
